# SDR DL76G090324

- Difficulty date: February 28, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 36,580 hours, 12,439 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,849 hours, 10,905 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 154EW2
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RIGHT ENGINE SURGING N1 +/- 10 PERCENT.  ALL OTHER ENGINE    PARAMETERS ALSO FLUCTUATING.  DECLARED AN EMERGENCY AND RETURNED TO JFK.  LANDED OVERWEIGHT.  MX IN PROGRESS.  PIMU FAULT 352-15A/B AND EEC CONTROL MSG.  REPLACING CIT SENSOR, N1 PROBE AND PERFORM HPC BORO.
